# SDR MWEA020605

- Difficulty date: October 2, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- Aircraft time: 68,416 hours, 40,496 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 27779305
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT FRAME 446 CORRODED AFT SIDE BETWEEN LONGERON 30 AND 29.  CUT OUT DAMAGE, FABRICATED AND INSTALLED FILLER, DOUBLER AND REPAIR ANGLE.
